MAUDE Adverse Event Report: NEUROPACE, INC. NEUROPACE RNS SYSTEM

NEUROPACE, INC. NEUROPACE RNS SYSTEM
Model Number DL-330-10-K
Medical Device Problem Codes High impedance (1291); Impedance Problem (2950)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/25/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Review of the lead impedance and ecog data was performed and the data is consistent with a lead break.Unable to determine root cause.The explanted product was not returned to neuropace for analysis.
 
Event or Problem Description
A review of the recorded ecog data and impedance measurements on pdms confirmed high impedances and loss of ecog signal on the left depth lead, suggestive of a lead break.No information regarding seizure-related trauma or other factors contributing to or resulting in the lead break were provided by the treating center.A lead replacement was performed and the explanted lead was discarded by the hospital, per hospital policy.In addition, no information regarding the condition of the explanted lead was provided by the neurosurgeon prior to the lead being discarded.A new lead was implanted and connected to the rns neurostimulator without complications and is functioning as intended.

Brand Name
NEUROPACE RNS SYSTEM
Common Device Name
NEUROPACE RNS SYSTEM
Manufacturer (Section D)
NEUROPACE, INC.
455 n. bernardo ave.
mountain view CA 94043
MDR Report Key10544398
Report Number3004426659-2020-00043
Device Sequence Number16980529
Product Code PFN
UDI-Device Identifier00855547005045
UDI-Public010085554700504517171015
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P100026
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberDL-330-10-K
Device Catalogue Number1007605
Device Lot Number19275-1-1-1
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/25/2020
Initial Report FDA Received Date09/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age29 YR